# SDR FDEA201609213326

- Difficulty date: September 21, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 63,744 hours, 21,096 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W740048
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL290,  A LOUD BANG WAS HEARD THEN ARCING &  SHATTERING OF FO'S FORWARD WINDOW.  REPLACED RT FWD WINDOW.  OK FOR SERVICE.
